# SDR ASOA2013051003495

- Difficulty date: April 15, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 35,768 hours, 31,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST RBL 18.0 INBD SIDE HAS INDICATION NOTED AT AFT FLANGE RADIUS WL 69.0 APPROX .2" IN LENGTH 50 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED FS 409+128, RBL 18.0 CRACKED POST ASSY DRILLED, LOCATED FASTENER HOLES IAW SRM 51-42-06 AND 51-42-22.  INSTALLED NEW INBD SIDE POST FOR FS 409.00+128, RBL 18.0, PN 601R32208-324 ON OTBD POST IAW SRM 51-42-06.
